The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2110 KB) | Metadata | Table of Contents | PRIMS summary
Volume 36, Issue 6, 2000, pp. 681–705
DOI: 10.2977/prims/1195139642

Published online: 2000-12-31

Morphisms of Certain Banach C*-Modules

Fabio Bagarello[1] and Camillo Trapani[2]

(1) Università degli Studi di Palermo, Italy
(2) Università degli Studi di Palermo, Italy

Morphisms and representations of a class of Banach C*-modules, called CQ*-algebras, are considered. Together with a general method for constructing CQ*-algebras, two different ways of extending the GNS-representation are presented.

No keywords available for this article.

Bagarello Fabio, Trapani Camillo: Morphisms of Certain Banach C*-Modules. Publ. Res. Inst. Math. Sci. 36 (2000), 681-705. doi: 10.2977/prims/1195139642